# SDR F3LA2024091200129

- Difficulty date: August 31, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 08579
- Aircraft time: 17,613 hours, 7,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347266820000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. CORROSION FOUND ON UPPER SURFACE OF FLOOR BEAM AT CENTER CABIN, ABOVE FR68.   AFTER FUTHER EVAL FOUND TO BE OUT OF LIMITS MAX DEPTH .031” PRESENT DEPTH .038 IAW A321 SRM 53-41-14-283-009 RECEIVED NEW FLOOR BEAM P/N D5347266820000. LOCATED AND DRILLED NEW FLOOR BEAM IAW A321 SRM 51-44-11. INSTALLED NEW FLOOR BEAM IAW A321 SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE.
